Journal of Symbolic Logic

Review: Kurt Grelling, The Logical Paradoxes

C. H. Langford

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 2, Issue 1 (1937), 60.

Dates
First available in Project Euclid: 29 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183142235

JSTOR
links.jstor.org

Citation

Langford, C. H. Review: Kurt Grelling, The Logical Paradoxes. J. Symbolic Logic 2 (1937), no. 1, 60. https://projecteuclid.org/euclid.jsl/1183142235


Export citation